# SDR UALA2012022000977

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 41,302 hours, 8,915 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Condition: Not Seated
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATELLITE COMMUNICATION (SATCOM) HIGH-GAIN AND LOW-GAIN SYSTEMS INOPERATIVE.  APPLIED MEL, PULLED AND LOCKED C.B.  RESEATED SDU, MAT TEST OK.
